On the explicit solvability of certain transcendental equations
Publications Mathématiques de l'IHÉS, Volume 36  (1969), p. 15-22
@article{PMIHES_1969__36__15_0,
     author = {Rosenlight, Maxwell},
     title = {On the explicit solvability of certain transcendental equations},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {36},
     year = {1969},
     pages = {15-22},
     mrnumber = {258808},
     zbl = {0181.32404},
     mrnumber = {41 \#3454},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1969__36__15_0}
}
Rosenlight, Maxwell. On the explicit solvability of certain transcendental equations. Publications Mathématiques de l'IHÉS, Volume 36 (1969) , pp. 15-22. http://www.numdam.org/item/PMIHES_1969__36__15_0/

[1] C. Chevalley, Introduction to the theory of algebraic functions of one variable, Mathematical Surveys, VI, American Math. Soc., 1951. | MR 13,64a | Zbl 0045.32301

[2] J. F. Ritt, Integration in finite terms, Columbia University Press, New York, 1948. | Zbl 0031.20603

[3] M. Rosenlicht, Liouville's theorem on functions with elementary integrals, Pacific J. Math., 24 (1968), pp. 153-161. | MR 36 #6394 | Zbl 0155.36702